# SDR A6WA200540141

- Difficulty date: April 6, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON CLIP AT FS 280 RIGHT SIDE APPROX .5 INCH IN LENGTH AT TOP CORNER IN.  REMOVED AND REPLACED RT FS 280 CLIP IAW CRJ SPM 51-42-06 FOR SOLID RIVETS AND 51-45-21 FOR HILITES.  (M)
